# SDR C2XA01CL098

- Difficulty date: May 8, 2001
- Submitted: May 10, 2001
- Operation: Air carrier
- Aircraft: N87555
- Make and model: Beech 1900D
- Aircraft serial: UE234
- System (JASC): 6120 · Propeller Controlling System
- Part: Controller
- Condition: Malfunctioned
- Location: Nr 2 Prop
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3192 THE CREW REPORTED THE NR 2 PROPELLER CYCLED IN AND OUT OF AUTOFEATHER SEQUENCE AT 1200 AGL.  THE AIRCRAFT LANDED IN CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND PERFORMED GROUND PERFORMANCE RUNS AND PERFORMED AUTO FEATHER TEST.  ALL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR TEST FLIGHT AND THE AIRCRAFT TEST FLEW SATISFACTORY.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
